# SDR QXEA2021062400322

- Difficulty date: June 24, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 26,177 hours, 28,290 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 697072004
- Part serial: DAP0110
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Part time: 38,758 hours, 34,308 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE START,PROPS BROUGHT OUT OF START/ FEATHER, #2 PROP TOOK OVER 50 SECONDS TO INCREASE TO THE GREEN ARC. REMOVED FROM SERVICE. TROUBLESHOOT CDS FOUND CODE 65, PERFORMED #2 ENGINE RUN OPS TEST FAILED TO FEATHER IAW Q400 FIM 61-20-02-810-834. C/W GREASE CK IAW Q400 AMM 61-10-00-640-801. REPLACED OVERSPEED GOVERNOR IAW Q400 AMM 61-20-26-000-801/400-801. PERFORMED OPS TEST, TEST GOOD IAW Q400 AMM 61-20-00-710-803 AND A FUNCTIONAL TEST IAW Q400 AMM 61-20-00-720-802 AND 61-20-00-710-803. FAULT CODE 64 NO LONGER PRESENT, RETURNED TO SERVICE.
